# SDR R61A2018071310777

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 10,823 hours, 7,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011874
- Condition: Discharged
- Location: Cabin
- Part time: 10,823 hours, 7,380 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1-4 EMERGENCY CEILING LIGHTS NO WORKING. R&R EMERGENCY LIGHT BATTERY 2 IAW AMM 33-50-01.
